# SDR AWXA200601019

- Difficulty date: June 13, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 20,533 hours, 7,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218820400
- Condition: Corroded
- Location: Fuselage
- Part time: 20,533 hours, 7,747 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED CORROSION ON FLOOR SUPPORT AT FLOOR STRUCTURE IN PAX CABIN AT Y1292 AND FS 68.  FLOORBEAM AT FLOOR STRUCTURE IN PAX CABIN AT Y1292 BETWEEN FS 68 AND FS 69 REPLACED IAW AIRBUS 319 SRM 51-72-11.
